# SDR 07FDEA01005

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BXS700722
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION CARRIED OUT ON WIRING CLAMPS AND HARNESSES IN FORWARD   AVIONICS BAY RIGHT FOUND WIRE B102-1004-22 (CENTER BUNDLE) AND WIRE B102-183-22N (LOWER   BUNDLE) WITH CHAFED MARKS.  WIRE B102-1004-22 AND WIRE B102-183-22N FROM CENTER AND LOWER BUNDLES IN FORWARD AV BAY REPAIRED AS PER AMM 20-30-04-2.
